A remark on right groups
Matematički vesnik, Tome 16 (1964) no. 3, p. 247
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
20A05
@article{MV_1964_16_3_a16,
author = {S. Lajos},
title = {A remark on right groups},
journal = {Matemati\v{c}ki vesnik},
pages = {247 },
year = {1964},
volume = {16},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1964_16_3_a16/}
}
S. Lajos. A remark on right groups. Matematički vesnik, Tome 16 (1964) no. 3, p. 247 . http://geodesic.mathdoc.fr/item/MV_1964_16_3_a16/